# SDR 97ZZZX3500

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N800GS
- Make and model: Socata TBM 700
- Aircraft serial: 5
- System (JASC): 2430 · DC Generating System
- Part: Connector
- Part number: Z00N7707115228
- Condition: Burned
- Location: Battery
- Part time: 801 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING BATTERY FOR MAINTENANCE, FOUND NEGATIVE TERMINAL ON CONNECTOR ARCED AND BURNED.  THE NEGATIVE POST IN BATTERY RECEPTACLE WAS ALSO DAMAGED AND POSSIBLY CAUSED BY WORN CONNECTOR (SOCKET ENLARGED) NOT PROVIDING GOOD CONTACT.  CONNECTOR SHOULD BE CHECKED WITH GO/NO-GO GAUGE ANYTIME BATTERY MAINTENANCE IS PERFORMED.  CONNECTOR AND RECEPTACLE REPLACED.
